# SDR 96UAL900369

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Engine: Pwa PW4056
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 55H005
- Condition: Failed
- Location: Nr 4 Engine
- Stage of operation: TO
- Nature of condition: B, J
- Precautionary procedure: C, D, F

## Discrepancy

WHEN TAKEOFF THRUST WAS SET HEARD LOUD BANG FROM RIGHT SIDE OF AIRCRAFT.  SMOKE SEEN IN NR 4 ENGINE.  FIRED BOTH BOTTLES TO ENGINE.  *S/D*  HIGH COMPRESSOR STG 5 BLADE FAILURE, NO EVIDENCE OF FIRE.  REPLACED ENGINE.
